# SDR CALA2021022200217

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rh Wg Rib 17-18
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 17-18 BOTTOM SKIN LOWER SURFACE AROUND FUEL ACCESS DOOR CUT OUT HAS 1 EA ELONGATED HOLE (A3NB 57-3-6147).  PER NR 92906 30 GENERATED  AT HAECO LCQ.  REPAIRED BOTTOM SKIN LOWER SURFACE AROUND FUEL ACCESS DOOR CUT OUT AT RT WING RIB 17-18.  FINAL REAM .3285 INSTALLED BUSHING AND BRIDGING PLATE.  ROTO SCAN COMPLETE WITH NO INDICATIONS IAW SRM 57-27-11-283-002 AND SRM 57-21-11-300-002.  REQUIRES INITIAL INSPECTION AT 37,400 TOTAL FC AND 65,700 TOTAL FH WITH SUBSEQUENT INSPECTIONS OF 5,400 FC AND 9,400 FH IAW SRI 57-21-11-205-036 TABLE 005.  ALL WORK ACCOMPLISHED ON HAECO NR 9290630.  DIP APPROVED, REQUIRES INITIAL INSPECTION AT 37,400 TOTAL FC AND 65,700 TOTAL FH WITH SUBSEQUENT INSPECTIONS OF 5,400 FC AND 9,400 FH IAW SRI 57-21-11-205-036 TOM C-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT UPDATE.
